Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Vomiting, diarrhea and fainting after eating a pill. What was the medication?

Hi, Back in 2008, I went into the emergency room at the hospital as I was ill and they put a pill in my mouth. It was round, like a pea, clear and had a black dot in the center of it. What was it? It made me very ill. I do not know the kind of pill they gave me. It was actually solid and round like a pea, not a flat round pill. when I got home, i vomited profusely, diahhrea, faintness. I felt like I would die, I do not know what pill they gave to me. What was it?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

It would be difficult to say what medication you were given and any possible relation to the symptoms you experienced later.

Tablets can have a similar appearance and additionally different generic types of the same medication would also have varied appearance.
Also between 2008 and this present time the particular drug company could have altered the medication.

Your notes should still be in the record system of the hospital that you attended.
You may want to consider speaking to the record and medical staff to find out the name of the tablet.

I hope this helps
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor